Hi jbrat, Unfortunately I don't know much about ringworm. Your theory, though, does sound plausible. On steroids, you're obviously more susceptible to lots of bugs. With your new "rings" coming out, I might recommend you go see a doctor. I know, not what you wanted to hear, but you want to make sure that it is in fact ringworm and not something else.
My mother was on prednisone for years. She got lots of weird things that she otherwise wouldn't have even come close to getting.
Thanks Elcamino; It just seems like I get something under control and BAM here comes something else to worry about. I have some medicine left over from the previous ringworm and I am using that. It seems to be healing up. At least hubby and the dog and cat don't have any rashes. Just me. My vet did seem to think it looked like ringworm.
I have been having sever muscle spasms for over a week now. In my legs, ribs, side, feet you name it has been there. I eneded up taking extra potassium and mag. today. That seem to help. But I also had to take an extra fluid pill, my feet are very swollen. I am beginning to wonder if al these meds has somehow messed up my liver. That is where alot of my rib pain is at. Sorry, to keep rambling on, but I am just bouncing ideas off my head.
Have a safe and nice Memorial Day
hi- sorry you have this. ringworm is not actually a worm condition byt it is a fungal situation. usually it clears up with an anti fungal applied to the area. they sell over the counter anti fungals that should clear it up.
if not then you ought to find a doc or dematologist who can prescribe something that can clear it up. the thing about steriods use is that it tends to do something to the immune system so things like ringworm you can become more prone to getting. good luck